# SDR FDEA201101060047

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 59,612 hours, 13,670 cycles
- Engine: Ge CF680C2D1F
- Engine time: 59,808 hours, 10,614 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 120-130 KTS DUE TO COMPRESSOR STALL/ LOUD BANG. ENG 3 EXCEEDANCE REPORT, SHOWED PS3 OVER LIMIT.  ALL OTHER   PARAMETERS NORMAL, EGT NORMAL. STILL IN WORK. IAW AMM 72-00-05-6 FOR ENG NR 3 STALL INSP, FAN BLADE SHINGLING INSP CHECKED NORMAL, TAIL PIPE VISUAL CHECKED NORMAL, INLET AREA CHECKED NORMAL, EEC BITE TEST PASSED NO FAULT LOGGED. PERFORMED BORESCOPE INSP IAW MM 72-00-07, FOUND COMPRESSOR ROTOR BLADES STAGE 1 AND STAGE 12 OUT OF LIMITS.   REMOVED POWERPLANT.  INSTALLED NR 3 ENG IAW W/C 71T0903.  RAN NR 3 ENG WITH POWER ASSURANCE TEST & ALL PARAMETERS CHECKED NORMAL IAW JRH.
